Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

High TSH levels. On thyronorm tablets. Having headache and leg pain. Underlying cause?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
Dear Doctor A week back I have tested for TSH. It is 150.0 mlu/ml. At present I am taking 100mg thyronorm tablets.Is this dosage ok?I am getting headache and other problems like legpain dissiness eye bollpain. I have discontinued taking thyronorm tabs last one month.Is taking green tea not good for hypothyroidism? pl let me know.
Posted Fri, 15 Nov 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Pratap VGM 54 minutes later
Brief Answer:
Do not discontinue thyronorm tablets

Detailed Answer:
Dear madam

Welcome to healthcare magic

I reviewed your details carefully and I came to know that you have missed some of the vital points.

You should have never stopped thyronorm tablets beacuse usually these tablets are for life long and stopping these tablets can causenon specific complaints such as increased weight, increased body fat, loss of appetite etc.

Your headache might be due to your discontinuation of thyronorm.

Secondly your dosage might be enough but to know it you need to take the tablets continously for some days and repeat the test again. Review with the results. Grosly if your weight is neutral then dosage might be ok, but if you are gaining weight then dosage might be not sufficient

You can get eye check up done for headache

Hope this information is helpful

Above answer was peer-reviewed by
Follow-up: High TSH levels. On thyronorm tablets. Having headache and leg pain. Underlying cause? 1 hour later
I am in a habit of taking green tea.Will it effect hypothyroidism.Should I stop taking green tea.
Answered by Dr. Pratap VGM 18 minutes later
Brief Answer:
dont worry continue

Detailed Answer:
Dear sir

You can continue taking green tea.. it will not have adverse effects on hypothyroidism...

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor